Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 103, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2021, 4:45 PM EDT for 4 counties in Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2021, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 15, 2021, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3840 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
805
WUUS52 KJAX 152045
SVRJAX
FLC001-007-019-107-152130-
/O.NEW.KJAX.SV.W.0103.210615T2045Z-210615T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
445 PM EDT Tue Jun 15 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southeastern Bradford County in northern Florida...
Northeastern Alachua County in northern Florida...
Northwestern Putnam County in northeastern Florida...
Southwestern Clay County in northeastern Florida...
* Until 530 PM EDT.
* At 445 PM EDT, a severe thunderstorm was located over Orange
Heights, or near Melrose, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Interlachen, Keystone Heights, Melrose, Melrose Landing, Orange
Heights, Lake Geneva, Florahome, Waldo, Putnam Hall and Mannville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2961 8220 2981 8228 2988 8191 2963 8185
TIME...MOT...LOC 2045Z 257DEG 11KT 2969 8216
HAIL...1.00IN
WIND...60MPH
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:21 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 15, 3:21 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
321 PM EDT Tue Jun 15 2021
...STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS
NORTHEAST FL...
.NEAR TERM [Through Tonight]...
Afternoon temperature readings are in the low to mid 90s across the
area with dew points in the mid 70s inland and upper 70s along the
coast. This sticky, hot airmass has lead to a very strong
destabilization this afternoon amid steepened lapse rates aloft as
shortwave energy pivots around the base of an amplified trough axis
extending down the eastern US from from Canada. The highest degree of
instability (between 3000-4000 j/kg SBCAPE) is generally along and
south of I-10. An east-west surface cold front is pressing southward
through GA this afternoon, with a prefrontal trough ahead of it
across southern GA. The pre-frontal convergent boundary will
continue southward through the evening and interact with Gulf and
Atlantic sea breeze as it moves into northeast FL. Expect that
activity will begin to weaken late this evening, toward midnight,
though scattered showers and isolated storms are possible along and
ahead of the front across portions of southeast GA and the Suwannee
Valley overnight.
Per the latest GOES PWAT imagery, drier air (PWATs around 1.25") has
worked its way into southeast GA. This drier airmass will limit
convection across GA through this afternoon despite the approaching
cold front. Further south, strong, potentially severe, pulse and
multi-cellular t-storms are likely this afternoon and evening
particularly across northeast FL where strongest convergence,
insatiability, and forcing will overlap. Some of that drier mid-level
air will enhance the potential for strong to severe downburst winds
this afternoon and evening. There will be hail threat with storms
today as well, though a high freezing level and drier air aloft
may only allow sub-severe hail growth. In addition to hail and
strong convective wind risks, heavy rainfall and isolated
flooding, especially across north-central FL where the airmass
remains rather saturated (PWATs of 2.0"+).
Temps tonight will be "cooler" - in the upper 60s to low 70s -
across the Altamaha river basin as the cold front presses into
southeast GA tonight. Elsewhere, lows will fall generally in the low
to mid 70s.
.SHORT TERM [Wednesday Through Thursday Night]...
A frontal zone will be positioned just north of I-10, slanting
northeastward toward coastal Carolinas on Wednesday. Another
upstream shortwave will round the base of the aforementioned mid-level
trough axis (see NEAR TERM synopsis). Warming temps aloft should
flatten lapse rates enough to limit severe t-storm risk Wednesday,
though scattered to numerous storms are expected to develop along
and ahead of the front, primarily across northeast FL. Strongest
storms will likely be along the I-10 and I-95 corridors as the Gulf
and pinned Atlantic sea breeze collide and enhance frontal
convergence. Convective activity may linger into the late evening
before subsiding during the pre-dawn hours Thursday as outflow
boundaries roam across northeast FL.
The last front, in this four-day sequence of fronts, will manage to
drift across into the area on Thursday and stall across southern GA
or near the the FL/GA border. Temperatures aloft will warm
substantially as the mid-level trough deamplifies and pivots toward
the North Atlantic. Expect the diurnal storm coverage to be less on
Thursday compared to Wednesday with best chances for storms focused
across northeast FL along and south of a decaying frontal zone.
Temps will be follow close to climatology for mid June.
.LONG TERM [Friday Through Tuesday]...
Flow regime will be light Friday as frontal zone decays over the
area and col region resides overhead between a developing tropical
disturbance over the western Gulf and departing upper trough well to
the northeast. Scattered showers and storms will be possible Friday
afternoon along both Gulf and Atlantic sea breezes. Forecast
confidence lowers through the weekend/early next week and will
depend on the evolution of the aforementioned tropical disturbance
and sprawling mid-level ridge. If the ridge is further south or
east, substantial rainfall is not out of the question. We will be
keeping our eye on the guidance trends and hopefully gain better
insight into the local influence of the potential tropical
disturbance. Otherwise, expect summery weather to continue with
temps near to slightly above normal.
&&
.AVIATION...
[Through 18Z Wednesday]
Breezy southwesterly winds continue with speeds around 12 knots
and gusts near 20 knots through the day. Scattered showers and
storms are expected to develop near the TAF sites this afternoon
with a chance for the formation of isolated severe storms.
Stronger storms could cause strong wind gusts and lower
visibilities due to heavy downpours. Best chance for storms will
be at the JAX metro sites. Storms are expected to dissipate in
the evening hours.
&&
.MARINE...
A cold front will stall over the GA coastal waters through
Wednesday, leading to gusty southwest/west winds tonight around 18-
22 knots. A Small Craft Advisory is in effect to highlight the
stronger winds Tonight. A second cold front will press south into
the area through Thursday. The front will washout on Friday as high
pressure shifts to the north, potentially leading to a brief wind
shift to the north. Unsettled weather may this weekend after a
quieter day on Friday as a tropical disturbance lift northeast
across the northwestern Gulf of Mexico. Confidence is still a bit
too low to iron out specific details on the potential influence of
that disturbance, but we will keep our eyes on how it evolves.
Rip Currents: Lack of onshore swell coupled with offshore winds
will keep Risk at low to moderate over the next several days.
&&
.FIRE WEATHER...
A few cold fronts will press south into the area through
Thursday. Transport flow in association will lead to strong
dispersion this afternoon and Wednesday. Dispersion will lower as
disturbance associated with these fronts lifts away from the area
on Thursday. Fronts will generally lay/stall along the FL/GA
border each day, allowing afternoon humidities to fall to the
between 30- 35% across inland southeast GA. Scattered to numerous
thunderstorms will be possible across northeast FL through
Thursday, with less coverage likely across southeast GA. With
weakening stalled front, coverage will be limited Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 92 67 93 69 / 30 10 10 0 0
SSI 75 91 74 89 75 / 40 20 20 0 0
JAX 72 91 72 92 71 / 60 40 20 10 0
SGJ 73 89 72 88 73 / 40 50 30 20 0
GNV 71 88 70 88 69 / 50 60 20 30 10
OCF 73 89 72 89 71 / 40 60 30 30 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 5 AM EDT Wednesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM.
&&In the hours before
Special weather statement, Jun 15, 3:56 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Jacksonville FL 356 PM EDT Tue Jun 15 2021 FLZ033-125-133-152030- Coastal St. Johns FL-Coastal Duval FL-Inland St. Johns FL- 356 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES UNTIL 430 PM EDT... * At 356 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Nocatee, or 11 miles south of Ponte Vedra Beach, moving east at 20 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... World Golf Village, Durbin, South Ponte Vedra, Nocatee and Guana River State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2997 8148 3015 8150 3017 8132 2996 8124 TIME...MOT...LOC 1956Z 267DEG 19KT 3007 8142 23
Special weather statement, Jun 15, 4:02 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
402 PM EDT Tue Jun 15 2021
FLZ031-033-132-232-325-425-152045-
Eastern Clay FL-Western Clay FL-Western Duval FL-
South Central Duval FL-Bradford FL-Inland St. Johns FL-
402 PM EDT Tue Jun 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...WEST
CENTRAL ST. JOHNS...NORTHERN CLAY AND SOUTHWESTERN DUVAL COUNTIES
UNTIL 445 PM EDT...
* At 402 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Maxville, or near Middleburg,
moving east at 20 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Orange Park, Green Cove Springs, Middleburg, Mandarin, Fruit Cove,
Maxville, Fleming Island, Oakleaf Plantation, Bellair-Meadowbrook
Terrace and Switzerland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2996 8164 3001 8205 3014 8206 3015 8205
3020 8205 3021 8162
TIME...MOT...LOC 2002Z 275DEG 16KT 3011 8199
23Special weather statement, Jun 15, 4:14 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
414 PM EDT Tue Jun 15 2021
FLZ020-122-GAZ162-152100-
Hamilton FL-Northern Columbia FL-Echols GA-
414 PM EDT Tue Jun 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA...
NORTHEASTERN HAMILTON AND SOUTHERN ECHOLS COUNTIES UNTIL 500 PM
EDT...
* At 414 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Needmore, or 12
miles northeast of Jasper, moving southeast at 10 mph.
* Penny size hail and wind gusts up to 50 mph possible with this
storm.
* Locations impacted include...
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3075 8281 3073 8275 3061 8258 3059 8258
3059 8255 3056 8251 3039 8273 3065 8305
TIME...MOT...LOC 2014Z 327DEG 8KT 3062 8279
BOOTHELocal storm report, Jun 15, 4:17 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE JUN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 NE NEW RIVER 29.98N 82.25W
06/15/2021 NAN INCH BRADFORD FL TRAINED SPOTTER
STORM SPOTTER CALLED IN A REPORT OF QUARTER
SIZE HAIL FALLING AT HIS RESIDENCE.
&&
KBLocal storm report, Jun 15, 4:22 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT TUE JUN 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 4 SW TAYLOR 30.40N 82.34W
06/15/2021 E1.00 INCH BAKER FL PUBLIC
**CORRECTION** STORM SPOTTER CALLED IN A
REPORT OF QUARTER SIZE HAIL FALLING AT HIS
RESIDENCE NEAR THE INTERSECTION OF CR 235
AND SR100.
&&
KBSpecial weather statement, Jun 15, 4:36 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Jacksonville FL 436 PM EDT Tue Jun 15 2021 FLZ024-124-125-225-425-GAZ165-166-264-152130- Western Duval FL-Inland Nassau FL-Trout River FL-Coastal Nassau FL- Coastal Duval FL-Northeastern Charlton GA-Inland Camden GA- Coastal Camden GA- 436 PM EDT Tue Jun 15 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...NORTHEASTERN DUVAL... SOUTHERN CAMDEN AND EAST CENTRAL CHARLTON COUNTIES UNTIL 530 PM EDT... * At 436 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Jacksonville International Arpt, moving southeast at 15 mph. * Nickel size hail and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... St. Marys, Kingsland, Fernandina Beach, Hilliard, Callahan, Kings Bay Base, Jacksonville International Arpt, Yulee, Kings Ferry and Nassau Village-Ratliff. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3087 8195 3079 8145 3044 8142 3043 8187 TIME...MOT...LOC 2036Z 303DEG 15KT 3056 8168 BOOTHE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:42 AM EDT | Small Craft Advisory | JAX | 25 hr | |
| Jun 15, 9:00 AM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 15, 2:04 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 15, 2:17 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 22 min |
| Jun 15, 2:32 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jun 15, 2:36 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Jun 15, 3:00 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 30 min |
| Jun 15, 3:10 PM EDT | Special Weather Statement | JAX | Columbia | 50 min |
| Jun 15, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee, Union | 45 min |
| Jun 15, 3:33 PM EDT | Special Marine Warning | JAX | 57 min | |
| Jun 15, 3:39 PM EDT | Special Weather Statement | JAX | Bradford | 51 min |
| Jun 15, 3:43 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 15, 3:49 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Union | 41 min |
| Jun 15, 3:55 PM EDT | Special Marine Warning | JAX | 65 min | |
| Jun 15, 3:56 PM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 15, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay | 46 min |
| Jun 15, 4:02 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jun 15, 4:15 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Duval, Putnam | 45 min |
| Jun 15, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 27 min |
| Jun 15, 4:19 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Union | 41 min |
| Jun 15, 4:21 PM EDT | Special Marine Warning | JAX | 39 min | |
| Jun 15, 4:26 PM EDT | Special Marine Warning | JAX | 49 min | |
| Jun 15, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 27 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | JAX | Nassau | 54 min |
| Jun 15, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 50 min |
| Jun 15, 4:47 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 43 min |
| Jun 15, 4:50 PM EDT | Special Marine Warning | JAX | 55 min | |
| Jun 15, 4:54 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 36 min |
| Jun 15, 4:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 15, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 23 min |
| Jun 15, 5:09 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 22 min |
| Jun 15, 5:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jun 15, 5:12 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 30 min |
| Jun 15, 5:26 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Columbia, Duval, Nassau and 1 more | 49 min |
| Jun 15, 5:29 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 2 hr |
| Jun 15, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 30 min |
| Jun 15, 5:30 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 45 min |
| Jun 15, 5:35 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 25 min |
| Jun 15, 5:36 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 24 min |
| Jun 15, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 44 min |
| Jun 15, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 15, 5:48 PM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| Jun 15, 5:54 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 51 min |
| Jun 15, 5:57 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 48 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 44 min |
| Jun 15, 6:07 PM EDT | Special Weather Statement | JAX | Alachua | 23 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton, Union | 43 min |
| Jun 15, 6:19 PM EDT | Special Weather Statement | JAX | Union | 41 min |
| Jun 15, 6:26 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jun 15, 6:33 PM EDT | Special Weather Statement | JAX | Columbia | 27 min |
| Jun 15, 6:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 15, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 15, 6:48 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Jun 15, 6:53 PM EDT | Special Marine Warning | JAX | 97 min | |
| Jun 15, 7:03 PM EDT | Special Weather Statement | JAX | Union | 42 min |
| Jun 15, 7:12 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Jun 15, 7:26 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.